Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the possibility of differentiating term by term the developments for an arbitrary function of one real variable in terms of Bessel functions


Author: Walter B. Ford
Journal: Trans. Amer. Math. Soc. 4 (1903), 178-184
MSC: Primary 26A24; Secondary 33C10
DOI: https://doi.org/10.1090/S0002-9947-1903-1500636-4
MathSciNet review: 1500636
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A24, 33C10

Retrieve articles in all journals with MSC: 26A24, 33C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500636-4
Article copyright: © Copyright 1903 American Mathematical Society

American Mathematical Society